MathSciNet Relay Station
MathSciNet bibliographic data
MR2494979 (2010e:12009) 12H05
Golubitsky, Oleg; Kondratieva, Marina; Ovchinnikov, Alexey Algebraic transformation of differential characteristic decompositions from one ranking to another. J. Symbolic Comput. 44 (2009), no. 4, 333–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement